# SDR UIEA2019040503810

- Difficulty date: April 3, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,934 hours, 18,694 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE ANTI ICE VALVE INOP. VALVE DEACTIVATED OPEN.   FOUND NO 28V ON PIN X1 ON RELAY K649. FOUND WIRE 08M-22 AND 5Y3-22 BROKEN ON BURNDY BLOCK TB320 TERMINAL YA13 ON P37 PANEL. SEE WDM 30-21-11 PG 4,  REPAIRED WIRING IAW SWPM 20-30-12. PERFORMED OPS CHECK IAW AMM 30-21-00 AND FOUND ALL WORKING SATISFACTORY. PERFORMED ENG. TEST RUN ON ENG #2 IAW AMM 71-00-00 AND FOUND ALL WORKING SATISFACTORY.
